# SDR ASAA2022070138918

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,183 hours, 9,615 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7600 · Engine Controls
- Part: Starter Brake
- Part number: 254A12906
- Condition: Defective
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT THE GATE, AFTER ENGINE #2 WAS SHUT DOWN NORMALLY ENGINE FAIL APPEAR IN EGT DISPLAY. GROUNDED - YES. REMOVED F/O #2 ENGINE START BRAKE ASSY, REMOVED BOTH CAPT AND F/O CHAIRS REF B737-900 AMM 76-11-10-010-801-F00. NEW PART WAS DEFECTIVE, HARNESS MISMATCHED. INSTALLED ENGINE START BRAKE ASSEMBLY REF AMM TASK 76-11-10-420-801-F00. OPERATIONAL CHECK GOOD. AIRCRAFT OK FOR SERVICE.
